The behavior of solutions of a class of first-order differential equations in the complex plane
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 930-932
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a21,
author = {V. P. Pisarenok},
title = {The behavior of solutions of a class of first-order differential equations in the complex plane},
journal = {Differencialʹnye uravneni\^a},
pages = {930--932},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a21/}
}
V. P. Pisarenok. The behavior of solutions of a class of first-order differential equations in the complex plane. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 930-932. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a21/